Medical Questions > Womens Health > Birth Control Forum

Side Effects of Taking Too Many Pills

I am in my late 30's and have been on the pill since my teens. I missed some pills this month. I don't know what I was thinking but in an attempt to catch up, I ended up taking two pills every day for almost the entire month. This past week or so, I have been irritable and have no sex drive. I am getting married next week and my wonderful guy probably thinks I don't love him anymore. I am on ortho 777. Could my icky mood and low sex drive be a result this?
Did you find this post helpful?
|

replied January 26th, 2005
Experienced User
I expect the pill is causing these moods! You should tell your man about what you did so he doesn't think he did something wrong/u don't love him!! :)
|
Did you find this post helpful?

User Profile
replied July 30th, 2018
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Yes,pill can alter mood and can decrease sex drive but it settles with time if proper schedule is followed.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.